| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 5, 9MM |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient had a bilateral tka on (b)(6) 2013.The patient's right knee was revised on (b)(6) 2022 for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability and/or component loosening.The patient experiences daily pain and discomfort in his knees which limited and continues to limit his activities of daily living and impacts his quality of life.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; insufficient information.